# SDR JJBA20220721023

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 45,452 hours, 28,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3189221
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL LOWER EMERGENCY LIGHT RETAINER ASSY NOT FLUSH WITH FUSELAGE AND IS MISSING SEALANT. R&R EXTERNAL LOWER EMERGENCY LIGHT ASSEMBLY. OPS CHECK SAT.
